# SDR DHL9872628D

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, SUPPORT CHANNEL FOR ACCESS PANEL 8405L IS CRACKED.  REPLACED SUPPORT CHANNEL PER SRM 51-40-3, 38 BY 1.75 BY 1.25.  N/R 1335.
